manuscripta mathematica

, Volume 86, Issue 1, pp 137–147

The tangent cone of an Aleksandrov space of curvature ≤K

  • Igor Nikolaev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Aleksandrov A.D.: Über eine Verallgemeinerung der Riemannschen Geometrie. Schr. Forschungsinst. Math. 1, 33–84 (1957)MathSciNetGoogle Scholar
  2. [2]
    —, Berestovskii V.N. & Nikolaev I.G.: Generalized Riemannian spaces. Russian Math. Surveys 41, 1–54 (1986)CrossRefMathSciNetGoogle Scholar
  3. [3]
    Berestovskii V.N.: Spaces of bounded curvature and distance geometry. Sib. Mat. J. 27, 8–19 (1986)CrossRefMathSciNetGoogle Scholar
  4. [4]
    Berestovskii V.N.: On Aleksandrov spaces of curvature bounded above. Submitted for publicationGoogle Scholar
  5. [5]
    Berestovskii V.N. & Nikolaev I.G.: Multidimensional generalized Riemannian spaces. In book: Encyclopaedia of Math. Sciences 70, Springer, 1993, 165–243Google Scholar
  6. [6]
    Burago Yu.D., Gromov M. & Perelman G.: A. D. Aleksandrov spaces with curvatures bounded below. Russian Math. Survey 47:2, 1–58 (1992)CrossRefMathSciNetGoogle Scholar
  7. [7]
    Gromov M. & Schoen R.M.: Harmonic maps into singular spaces andp-adic superrigidity for lattices in groups of rank one. IHES Publications Math. 76, 165–246 (1992)MathSciNetGoogle Scholar
  8. [8]
    Jost J.: Equilibrium maps between metric spaces. Calc. Var., to appear.Google Scholar
  9. [9]
    Korevaar N.J. & Schoen R.M.: Sobolev spaces and harmonic maps for metric space targets. Comm. Anal. Geom., to appearGoogle Scholar
  10. [10]
    Nikolaev I.G.: Space of directions at a point in a space of curvature no greater thanK. Sib. Math. J. 19, 944–949 (1978)CrossRefGoogle Scholar
  11. [11]
    Reshetnyak Yu.G.: Inextensible mappings in a space of curvature no greater thanK. Sib. Mat. J. 9, 683–689 (1968)Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Igor Nikolaev
    • 1
  1. 1.Department of MathematicsUniversity of Illinois at Urbana-ChampaignUrbana

Personalised recommendations